# SDR 2002UALA01749

- Difficulty date: November 19, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 33,541 hours, 11,653 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE STATION 613 AND 617 BELOW STRINGER 16 SKIN DENTED BELOW PREVIOUS  INSTALLED REPAIR DOUBLER.  MAJOR REPAIR ACCOMPLISHED.SKIN DOUBLER REPAIR INSTALLED.
